Page 1 of 1

Follistim and headaches

PostPosted: Thu Oct 20, 2016 5:20 am
by my3kiz
Has anyone taken Follistim and Femara and gotten headaches or any side effects? I have just started Follistim this week and Femara at the same time and I have had the worst headaches. Since I suffer from Migraines this is not good for me. It will kick it into high gear. Anybody else had this happen?

Re: Follistim and headaches

PostPosted: Tue May 02, 2017 6:53 pm
by Roxy_girl
I know this thread is a bit old, but I am also wondering if nut headaches are from the Follistim. I am susceptible to migraines as well, and I've been fighting it with Excedrin. I was fine the first three days of the injections, but the headache came on through the last few days.

Re: Follistim and headaches

PostPosted: Fri Dec 29, 2017 7:05 pm
by rachel17
I had the worst headaches when I was taking Femara and Gonal this cycle. I think it was the Femera since it was my 1st time taking it. As soon as I quit taking it my headaches stopped.